# SDR AALA20160808010

- Difficulty date: August 3, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 71,034 hours, 8,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15268
- Condition: No Test
- Location: Emergency Lights
- Part time: 18,636 hours, 3,293 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M33094 EMERGENCY LIGHT POWER SUPPLY FAILED CAPACITY CHECK.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS TESTED NORMAL.
